# SDR UPS99830227

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3758519501
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERNAL, CENTER SECTION KEEL BEAM FITTING AT FS 759 RT IS CRACKED.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3758519 AND SRM 51-1-20D.
